# SDR IPXA09M55715

- Difficulty date: November 16, 2008
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3822512
- Part serial: 48786
- Condition: Cracked
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT AIR CONDITIONING DOOR SKIN CRACKED.  REMOVED AND REPLACED DOOR IAW MD11 AMM.
